How to get over a headache?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

SMU25
Regular Member


Date Joined Aug 2013
Total Posts : 224
   Posted 10/4/2014 3:12 PM (GMT -6)   
Hello all,

I am currently taking 60mg Vyanse in the morning. Yesterday I took it and it seemed to start ( not too sure if this was becuase of the medicine becuase it usually is okay as far as side effects) a tension headache that lasted all day. I am doing okay today. I have a small dull thudding but no wear near yesterday.

I was given sumatripitan 100mg to take for migranes and I don't know if this is normal but that medicine has the worst side effects. Almost out of any medicine I have ever taken.

So if a stimulant dehydrates you and if i take it usually Sunday-Friday, could not getting enough water one day cause my headaches? I am a big guy and I just could not figure out what was causing my headache yesterday. I tried advil at first and then went to my prescription med later in the day.

Thanks for the help.

CountingMySpoons
Regular Member


Date Joined Sep 2014
Total Posts : 225
   Posted 10/5/2014 11:33 AM (GMT -6)   
I'm not familiar with Vyanse, but my experience with sumatriptans have been completely without side effect. It's possible that there is an interaction between it and your other med? May want to look into that further, but if you are feeling dehydrated that's certainly not helping your headache.

I hope you've found some relief by now.
New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, August 20, 2018 5:24 AM (GMT -6)
There are a total of 2,994,666 posts in 328,205 threads.
View Active Threads


Who's Online
This forum has 161295 registered members. Please welcome our newest member, tuoidv.
243 Guest(s), 5 Registered Member(s) are currently online.  Details
asgdfdef6, JohnMorales, rpilot, Jo-nock, Zimica